Jump to content
Sheera

Sheera: Lamictal and Brintellix

Recommended Posts

Carmie

Hi Sheera, 

 

I’m so sorry your anxiety is so high. It sounds like anticipatory anxiety. I get that as well with certain things, it’s chemical, the withdrawals make things seem worse than they are. Even small things can leave us anxious, things we wouldn’t think about twice if we weren’t on these meds. 

 

Let us know how you go on your first day back to work. Hope you cope okay. 

 

Sending hugs🤗

Share this post


Link to post
Sheera

@Carmie @Rosetta @Rabe thanks for checking in with me. Yes, Carmie, it is definitely anticipatory anxiety. Thank you for putting a name to it. I find that I do have this fear of things that would otherwise not phase me. I get this a LOT with sleep. I am afraid my sleep will not go well and then I am worried about making it through the next day being exhausted. Last night I distracted myself with some Gilmore Girls and a romance novel before bed and that seemed to calm my system. 

 

Yesterday went just fine!  Of course it did—my students were glad to see me and I was as glad as I could be to see them. I’m trudging right along—I guess at least when I’m feeling like this I can still feel some goodness about the impact I am having on young people.

 

It’s hard to get motivated to do anything right now which is a giant pain. I just want to chill and watch TV. That is pretty hilarious considering I have never been a TV watcher. Just a phase-I’m sure. At least I can—and want to— watch TV as a distraction. Last year it was not the case.  At times I would just have to lie in bed and do deep breathing to calm myself. Progress, I guess. 

 

Praying that the sun is shining on all of you and that you are noticing your progress as well, even if it’s small. ❤️

 

Hugs—Sheera

Share this post


Link to post
Rabe

Oh Sheera how nice to read that!!  I was so hoping what you wrote would indeed be the case!!!  Yay for your day!!!  Take care my friend!  Just thinking about you and wanted you to know!💜

Share this post


Link to post
Sheera

Journal:  I am feeling despondent this morning. Monday night I did too much after work and had anxiety before bed. Last night I tried to give myself some grace and just watched some TV a bit after work. About halfway through my show I just started feeling terrible guilt, the electrical feeling was running through me and I got a terrible headache. I’m frustrated. I guess the lesson is that no matter what I “do” to help myself it might not be the right thing. It is what it is. I was very revved up last night and I slept decent.  But the headaches are so bad right now. Sometimes they’re so bad they make me nauseous.  I’ve removed the clock from my room and don’t allow myself to look at the time in the middle of the night. This has helped. I am just sad. I feel lonely. I’m thinking about my kids and the stuff I’ve been present for but haven’t really enjoyed. It makes me sad. My emotions are big today. I have to go into school now. I’m too sad to be enthusiastic.   I’m really tired of this.  I see why people go back on AD—this is such hard work. The inconsistency with the rebuilding is so hard. Praying for acceptance today. 

Share this post


Link to post
Rabe

Sheera I will be thinking about you today..praying for strength and acceptance that you might get through this day with some sunshine somewhere to tuck away in your heart!  Love and hugs Sheera!  I will write more later...💜

Share this post


Link to post
Carmie

Hi Sheera, 

 

I’m glad all went well at school. We all have anticipatory stress over things when going through withdrawals. The smallest events can become such big, overwhelming things in our poor chemically affected brains. 

 

I hope you find many good distractions to help you to coping💚

Share this post


Link to post
Sheera

Hey all—I’m going to check out from SA for a bit and see if I can distract myself with other things. I often get on here to feel better and a few times lately I haven’t felt that. Definitely not from my own thread—-those that stop here are amazing!  ❤️ But sometimes I will go to other areas hoping to find comfort and it’s a trigger. I have no self-control right now. 😊

 

Just know that all of you who have stopped by will be in my prayer journal. ❤️❤️❤️❤️

 

Sheera

Share this post


Link to post
Rosetta

Ok, Sheera.  That makes sense.  Sometimes I have to do the same.  Thank you for being supportive of me lately.  I really appreciate that.  Hang in there, R

Share this post


Link to post
Carmie

Hi Sheera, 

 

I know you’re not on here at the moment, but yay for self care!🎉💚

Share this post


Link to post
Rabe

I sure understand as well Sheera.  Take care of you!!  Will be thinking about you as always!!!💜

Share this post


Link to post
Rosetta

Thinking of you, Sheera. - Rosetta

Share this post


Link to post
Carmie

Hi Sheera, 

 

If you pop in on this site again I’d love to hear how you’re doing. How is your teaching going? Hope you’re coping okay.💚

Share this post


Link to post
Sheera

Hey all—I haven’t been around in awhile and I think it’s been good for me to try and find alternative things to focus on when I’m having bad times. They say you’re brain focuses where you place your attention, right?  I’ve gotten really good at using Netflix to distract and I’ve even been at a point a few times where cleaning felt good. That is an improvement!  

 

I think I’m in a wave right now. 🙁. I haven’t slept well for about a week—lots of  weird dreaming and waking a lot. Usually that means a good spell is coming soon so I’m hoping for that. I’ve felt a shift in my thinking at work in that I am not taking things so personally from students. That is helpful for the rest of my day in that I don’t get stuck. I am still having a hard time moving on from issues that are close to my heart. It’s hard to reframe them as positive all the time. It happens sometimes but it’s not automatic like it used to be. I am hopeful that will return. 

 

I hope all my friends are doing well and seeing little improvements here and there. You are always in my thoughts and prayers. ❤️❤️

 

Sheera

Share this post


Link to post
ChessieCat

I've moved your post to the relevant topic which you can find here (click on the arrow, top right of the quote box):

 

1 hour ago, Sheera said:

Topic title:  L-Methylfolate--need to taper?

 

Hey All--

I am currently taking L-Methylfolate because when I was first ill I went to a holistic doctor that did some tests and said my depression wasn't going away because I had a certain gene.  I am pretty sure that I was in WD at the time ( I took a plethora of drugs when I was first sick because I wasn't feeling better--now I know I should've just waited and I would've healed on my own.  I thought I was still ill--I was probably still ill AND in withdrawal)  I have kept getting this prescription filled and now it's time to either stop taking it or get some more random tests done by my holistic doctor so she can figure out why I still don't feel my best.  I don't want to get the tests done or pay for them because I know I'm in withdrawal.  But she won't refill my prescription unless I do this.  My menstrual cycle is way off and she believes she can give me some hormones to make it better.  I don't want any more stuff.  Any thoughts on just quitting the L-Methylfolate?  Do I need to taper this too?  I have been doing "relatively" well, have longer windows, am more normal, and my waves are shorter.  I don't want to have a setback if I can prevent it.  Thank you for any feedback!

 

Sheera

 

 

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...